MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE LINER IMPACTOR 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. TM REVERSE LINER IMPACTOR 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00430902900
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Foreign Body In Patient (2687)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a reverse total shoulder arthroplasty to treat a proximal humerus fracture, after which metal fragments were detected on follow-up imaging and surgery to remove them was scheduled.Postoperative radiographs immediately after the procedure were reported as normal.During a routine follow-up approximately one month post-implantation, radiographs showed metal fragments, and a procedure to remove the residual fragments was scheduled.The patient developed an infection at the site where the fragment remains.The patient was scheduled for surgical removal of the fragments.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.H6: proposed component code: mechanical (g04) - impactor.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
TM REVERSE LINER IMPACTOR 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25472065
Report Number0001822565-2026-01874
Device Sequence Number10465742
Product Code PHX
UDI-Device Identifier00889024267336
UDI-Public00889024267336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00430902900
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale